# SDR DALA2025121109049

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 18,191 hours, 2,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF R4 DOOR, FOUND CORROSION ON SEAT TRACK AFT OF FR 73 ON -YB (M)(P).  REPLACED THE SEAT TRACK IAW SRM 51-42-11. (1346320)
